# SDR DALA2018021300912

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,198 hours, 24,183 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 2 SLAT LEADING EDGE AREA DENTED.  PERFORMED A PERMANENT REPAIR IAW SRM 57-43-21-300-023.
